Acta Mathematica, 2001, Volume 189

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (8 articles)

Issue 1

[1] Topological entropy of free product automorphisms

N. P. Brown Department of Mathematics, Pennsylvania State University K. Dykema Department of Mathematics, Texas A & M University D. Shlyakhtenko Department of Mathematics, University of California

TBD mathscidoc:1701.331916

Acta Mathematica, 189, (1), 1-35, 2000.8
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 632 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A Littlewood-Richardson rule for the$K$-theory of Grassmannians

Anders Skovsted Buch Department of Mathematical Sciences, University of Aarhus

TBD mathscidoc:1701.331917

Acta Mathematica, 189, (1), 37-78, 2000.11
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 692 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Cauchy-Liouville and universal boundedness theorems for quasilinear elliptic equations and inequalities

James Serrin Department of Mathematics, University of Minnesota Henguui Zou Department of Mathematics, University of Alabama

TBD mathscidoc:1701.331918

Acta Mathematica, 189, (1), 79-142, 2000.5
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 1207 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] A characterization of product$BMO$by commutators

Sarah H. Ferguson Department of Mathematics, Wayne State University Michael T. Lacey School of Mathematics, Georgia Institute of Technology

TBD mathscidoc:1701.331919

Acta Mathematica, 189, (2), 143-160, 2001.4
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 722 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Rational solutions of certain equations involving norms

Roger Heath-Brown Mathematical Institute, University of Oxford Alexei Skorobogatov Department of Mathematics The Huxley Building, Imperial College

TBD mathscidoc:1701.331920

Acta Mathematica, 189, (2), 161-177, 2001.7
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 335 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Analyticity of intersection exponents for planar Brownian motion

Gregory F. Lawler Department of Mathematics, Duke University Oded Schramm Départment de Mathématiques, Microsoft Research Wendelin Werner Université Paris-Sud, 1, Microsoft Way, Orsay, France

TBD mathscidoc:1701.331921

Acta Mathematica, 189, (2), 179-201, 2000.8
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 578 downloads ] [ 0 comments ] [ Cited by 34 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Fixed point free actions on$Z$-acyclic 2-complexes

Bob Oliver LAGA-UMR de Mathématiques, Université Paris Nord Yoav Segev Department of Mathematics, Ben Gurion University

TBD mathscidoc:1701.331922

Acta Mathematica, 189, (2), 203-285, 2000.9
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 911 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] On the complexity of the classification problem for torsion-free abelian groups of rank two

Simon Thomas Department of Mathematics, Rutgers University

TBD mathscidoc:1701.331923

Acta Mathematica, 189, (2), 287-305, 2000.11
[ Download ] [ 2017-01-08 20:33:41 uploaded by actaadmin ] [ 409 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved